This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
On the Determination of Complete Sets of Logical Functions
March 1968 (vol. 17 no. 3)
pp. 273
Abstract?A procedure is described, based on a theorem of Post, for determining the nonredundant complete sets of logical functions. Kudielka and Oliva's determination of these functions for two and three variables was verified by means of this procedure in less than a minute of computer time. The procedure requires the computation of irredundant coverings, and novel features of the algorithm which was used to carry out this computation are also described.
Index Terms:
Index terms?Complete sets, irredundant coverings, logical functions, minimal coverings, programming.
Citation:
S.R. Petrick, G.C. Sethares, "On the Determination of Complete Sets of Logical Functions," IEEE Transactions on Computers, vol. 17, no. 3, pp. 273, March 1968, doi:10.1109/TC.1968.229101
Usage of this product signifies your acceptance of the Terms of Use.